# SDR O2GA2017052686301

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N863UP
- Make and model: Beech B300
- Aircraft serial: FL1063
- Aircraft time: 628 hours, 538 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT. HEAVY RAIN BEFORE TAKE-OFF. TRIM WORKED NORMAL DURING DESCENT TO LOWER ALTITUDES.
